# SDR QXEA200602914

- Difficulty date: October 23, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Bracket
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - LEFT MAIN LANDING GEAR SHOCK STRUT ASSY ACTUATOR ATTACH BRACKET OUTBOARD MOUNT HAS CORROSION.  REPAIRED IAW REO670-32-11-213.
